Can Paracetamol Cause Tolerance?
Hello, I have been taking paracetamol for headaches for about 4 years. But not very often. Only +/- 2 tablets a month. These headaches are often caused by irregular eating schedules, too tired, and stress. These days, I take paracetamol for headaches again. But I have a little diarrhea and my headaches can’t recover completely like I usually do. So I add the dose. no, thank you very much. Semoga Hopefully the doctor is healthy
Hello Annisafi, thank you for asking at HealthReplies.com.
Paacetamol drugs basically do not have the nature of causing tolerance such as narcotics drugs. Paracetamol is commonly used as a pain reliever for mild to moderate pain. If the pain is severe enough, then this drug is generally not effective to help relieve it, so we need another type of pain reliever to help relieve it.
Regarding complaints about intestinal disorders, this drug can indeed cause side effects in the form of disorders of the digestive tract where the most common forms are constipation, nausea and vomiting. But did not rule out the possibility of causing complaints in the form of defecation.
Even though your liquid bowel complaints can indeed be caused by the side effects of the drug paracetamol, these complaints can still be caused by other conditions such as stomach acid disease, bacterial or viral intestinal infections, intestinal inflammation, or due to food intolerance. One should be advised to temporarily stop using paracetamol while observing complaints in your bowel, whether there are changes or not. If there is no change or gain weight, it is highly recommended to consult a doctor further.
For your headache complaints, because you already know the originator, it is advisable to avoid the trigger, rather than alleviating it by using drugs, especially without any clear recommendation from a doctor. As long as the originator of the complaint persists, the complaint will continue to arise or even become more severe, so the most effective way to eliminate and prevent it is to avoid the originator of the complaint. The use of over-the-counter pain relievers is permitted only if the complaint is felt to be seriously disruptive and hinders your activity and at a dosage that is consistent with what is stated on the package.
If indeed you are often late eating, then bring lunch or snacks so that you are never late eating again and you can consume in between your busy life. Also arrange your activities so that you always get adequate and quality rest so that it does not cause excessive fatigue that results in excessive stress on your body.
If you have avoided triggering but the complaint persists or even has a severe effect, then you can consult further with your doctor to help you get further therapy.
I hope this helps.